# SDR UALA2013070904757

- Difficulty date: July 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 45,018 hours, 18,142 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE READS 1000 PSI,     SERVICED IAW MM 52-10-00, APPLIED LEAK DETECTOR, NONE NOTED.
